Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 78, NWS State College, PA

June 12, 201510 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2015, 8:43 PM EDT for 10 counties in Pennsylvania. It was in force for 77 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 8:43 PM EDT (00:43 UTC)
Expired
Jun 12, 2015, 10:00 PM EDT
In force
77 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Clinton County, PA, Columbia County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 98 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:12 PM EDTTSTM WND DMG2 Ese New Berlin, PATREES AND WIRES DOWN.
Jun 12, 9:14 PM EDTTSTM WND DMG2 Nw Freeburg, PATREE AND WIRE DOWN.
Jun 12, 9:22 PM EDTTSTM WND DMGVerdilla, PATREE AND WIRE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:14 PM EDTSevere Thunderstorm WatchSPC8 hr
Jun 12, 7:25 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

035 
WUUS51 KCTP 130043
SVRCTP
PAC027-035-037-067-081-087-093-097-109-119-130200-
/O.NEW.KCTP.SV.W.0078.150613T0043Z-150613T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
843 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  UNION COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1000 PM EDT

* AT 843 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR AVIS TO
  NEAR R.B. WINTER STATE PARK TO NEAR WEIKERT TO NEAR WOODWARD TO
  NEAR ALFARATA...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BERWICK...BLOOMSBURG...DANVILLE...JERSEY SHORE...KULPMONT...
  LEWISBURG...LEWISTOWN...MIFFLINBURG...MILTON...MOUNT CARMEL...
  NORTHUMBERLAND...SELINSGROVE...SHAMOKIN...SUNBURY...ALFARATA...
  ALLENWOOD...ALMEDIA...ARISTES...AVIS AND BEAVER SPRINGS.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LOGANTON AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 186 TO
246.

THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
      4061 7689 4063 7696 4060 7763 4086 7740
      4083 7736 4099 7730 4120 7734 4123 7632
      4095 7621
TIME...MOT...LOC 0043Z 264DEG 36KT 4118 7729 4102 7722 4085 7727 4088
7732 4069 7749

$$

LAMBERT
4 follow-up statements
687 
WWUS51 KCTP 130101
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT FRI JUN 12 2015

PAC027-035-087-130110-
/O.CAN.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MIFFLIN PA-CLINTON PA-CENTRE PA-

901 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIFFLIN...
SOUTHEASTERN CLINTON AND EAST CENTRAL CENTRE COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
      4061 7689 4063 7696 4062 7747 4069 7729
      4070 7734 4074 7736 4082 7728 4099 7721
      4104 7715 4107 7715 4108 7717 4120 7712
      4123 7632 4095 7621
TIME...MOT...LOC 0100Z 263DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749

$$

PAC037-067-081-093-097-109-119-130200-
/O.CON.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MONTOUR PA-LYCOMING PA-UNION PA-SNYDER PA-COLUMBIA PA-
NORTHUMBERLAND PA-JUNIATA PA-
901 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR MONTOUR...SOUTHEASTERN LYCOMING...UNION...SNYDER...COLUMBIA...
NORTHUMBERLAND AND NORTHEASTERN JUNIATA COUNTIES...

AT 900 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLOMSVILLE TO NEAR SAND BRIDGE STATE PARK TO NEAR WEIKERT TO NEAR
WOODWARD TO NEAR REEDS GAP STATE PARK...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...DANVILLE...KULPMONT...LEWISBURG...
MIFFLINBURG...MILTON...MOUNT CARMEL...NORTHUMBERLAND...SELINSGROVE...
SHAMOKIN...SUNBURY...ALLENWOOD...ALMEDIA...ARISTES...BEAVER
SPRINGS...BUCKHORN...CATAWISSA...COLLOMSVILLE AND DELAWARE RUN.

LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
      4061 7689 4063 7696 4062 7747 4069 7729
      4070 7734 4074 7736 4082 7728 4099 7721
      4104 7715 4107 7715 4108 7717 4120 7712
      4123 7632 4095 7621
TIME...MOT...LOC 0100Z 263DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749

$$

GRUMM
605 
WWUS51 KCTP 130122
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
922 PM EDT FRI JUN 12 2015

PAC119-130132-
/O.CAN.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
UNION PA-

922 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR UNION COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
      4061 7689 4063 7696 4063 7719 4089 7689
      4088 7680 4094 7687 4119 7685 4123 7632
      4095 7621
TIME...MOT...LOC 0122Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749

$$

PAC037-067-081-093-097-109-130200-
/O.CON.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MONTOUR PA-LYCOMING PA-SNYDER PA-COLUMBIA PA-NORTHUMBERLAND PA-
JUNIATA PA-
922 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR MONTOUR...SOUTHEASTERN LYCOMING...EASTERN SNYDER...COLUMBIA...
NORTHUMBERLAND AND NORTHEASTERN JUNIATA COUNTIES...

AT 922 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLOMSVILLE TO NEAR SAND BRIDGE STATE PARK TO NEAR WEIKERT TO NEAR
WOODWARD TO NEAR REEDS GAP STATE PARK. THESE STORMS WERE NEARLY
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...DANVILLE...KULPMONT...MILTON...MOUNT CARMEL...
NORTHUMBERLAND...SELINSGROVE...SHAMOKIN...SUNBURY...ALMEDIA...
ARISTES...BUCKHORN...CATAWISSA...DELAWARE RUN...ELYSBURG...
EXCHANGE...EYERS GROVE...FAIRVIEW-FERNDALE AND FERNVILLE.

LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
      4061 7689 4063 7696 4063 7719 4089 7689
      4088 7680 4094 7687 4119 7685 4123 7632
      4095 7621
TIME...MOT...LOC 0122Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749

$$

GRUMM
627 
WWUS51 KCTP 130135
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
935 PM EDT FRI JUN 12 2015

PAC067-081-109-130144-
/O.CAN.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
LYCOMING PA-SNYDER PA-JUNIATA PA-

935 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LYCOMING...
EASTERN SNYDER AND NORTHEASTERN JUNIATA COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
      4061 7689 4063 7695 4069 7687 4074 7686
      4081 7680 4091 7667 4115 7666 4116 7659
      4121 7652 4123 7632 4095 7621
TIME...MOT...LOC 0134Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749

$$

PAC037-093-097-130200-
/O.CON.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
935 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EASTERN MONTOUR...COLUMBIA AND NORTHUMBERLAND COUNTIES...

AT 934 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLOMSVILLE TO NEAR SAND BRIDGE STATE PARK TO NEAR WEIKERT TO NEAR
WOODWARD TO NEAR REEDS GAP STATE PARK. THESE STORMS WERE NEARLY
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...DANVILLE...KULPMONT...MOUNT CARMEL...
SHAMOKIN...ALMEDIA...ARISTES...BUCKHORN...CATAWISSA...ELYSBURG...
EYERS GROVE...FAIRVIEW-FERNDALE...FERNVILLE...IOLA...JERSEYTOWN...
KLINGERSTOWN...KNOEBELS GROVE...LECK KILL AND LIGHTSTREET.

LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
      4061 7689 4063 7695 4069 7687 4074 7686
      4081 7680 4091 7667 4115 7666 4116 7659
      4121 7652 4123 7632 4095 7621
TIME...MOT...LOC 0134Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749

$$

GRUMM
278 
WWUS51 KCTP 130147
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT FRI JUN 12 2015

PAC037-093-097-130200-
/O.CON.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
947 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN MONTOUR...EASTERN COLUMBIA AND SOUTHEASTERN
NORTHUMBERLAND COUNTIES...

AT 947 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLOMSVILLE TO NEAR SAND BRIDGE STATE PARK TO NEAR WEIKERT TO NEAR
WOODWARD TO NEAR REEDS GAP STATE PARK. THESE STORMS WERE NEARLY
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...KULPMONT...MOUNT CARMEL...SHAMOKIN...
ALMEDIA...ARISTES...BUCKHORN...CATAWISSA...ELYSBURG...
FAIRVIEW-FERNDALE...FERNVILLE...KLINGERSTOWN...KNOEBELS GROVE...LECK
KILL...LIGHTSTREET...LOCUSTDALE...MAINVILLE...MARSHALLTON AND
MIFFLINVILLE.

LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
      4092 7658 4123 7632 4095 7621
TIME...MOT...LOC 0147Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749

$$

GRUMM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:42 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 12, 6:42 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST
COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN
PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING
OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE
OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST
DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
RECENT WEATHER GRID AND ZONE TEXT UPDATE MADE FOR EASTWARD
EXPANSION OF SVR TSRA WATCH NUMBER 290 INTO THE WEST CENTRAL MTNS
AND WEST BRANCH SUSQ VALLEY THROUGH 01Z. MAIN FOCUS FOR THE NEXT
2-3 HOURS WILL BE FOR A FEW MINI BOW/SPEARHEAD ECHOES EMBEDDED IN
THE EXTENSIVE SQUALL LINE IMPACTING WESTERN PENN AND INTO CENTRAL
NEW YORK.

PREVIOUS DISC BELOW...

AIRMASS HAS BEEN PRIMED AND HAS BEGUN TO FIRE OFF SEVERAL AREAS OF
CONVECTION. BEST SFC BASED CAPE OF OVER 300O J/KG HAS BEEN
CONTAINED BY THE RELATIVELY WARM MID LEVELS WITH H7 TEMPS UNTIL
JUST RECENTLY.

WE/RE SEEING EXPLOSIVE UPDRAFT GROWTH NOW AND CONVERGING OUTFLOW
BOUNDARIES AND TERRAIN SHOULD CREATE AND ENHANCE NUMEROUS STRONG
PULSE TSRA/TRANSIENT MULTICELL CLUSTERS THERE AS DEEP LAYER SHEAR
IS RATHER WEAK WITH MEAN SWRLY FLOW UP THROUGH 700MB OF ONLY 15-20
KTS. THE MAIN SEVERE THREAT FOR THE NEXT SEVERAL HOURS WILL BE
HIGHLY LOCALIZED WET MICROBURTS FROM COLLAPSING ELEVATED HIGH REFL
CORES.

A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS
EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT
LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID
LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF
STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL
JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY.

HRRR APPEARS TO CAPTURE CONVECTION QUITE WELL OVER THE NEXT FEW
HOURS...BUT SEEMS LIKE IT WEAKENS THE LARGER TSRA LINE/LINEAR MCS
TOO QUICKLY EARLY THIS EVENING AS IT HEADS SE ACROSS THE HIGHER
TERRAIN OF NWRN PENN.

HAVE LEANED TWD HIGHER POPS THIS EVENING ACROSS THE NW HALF OF
THE CWA...WITH THE AFOREMENTIONED SCTD STRONG PULSE TSRA ACROSS
THE SCENT MTNS AND SUSQ VALLEY.

THE TSRA GRADUALLY WEAKEN TO MAINLY SHOWERS AFTER MIDNIGHT. PLENTY
OF RESIDUAL CLOUD COVER WILL KEEP IT QUITE WARM AND MUGGY /LIKELY THE
WARMEST NIGHT OF 2015 IN MANY PLACES/.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA SATURDAY...
BRINGING A CHC OF LINGERING MAINLY MORNING SHRA...ESP ACROSS THE
SOUTHERN COUNTIES. WILL HAVE TO KEEP A CLOSE FOCUS ON FUTURE MODEL
RUNS FOR POP ADJUSTMENTS ACROSS THE LAURELS AND IMMEDIATE
VCNTY...AS THE MAIN PUSH OF MUCH DRIER PWAT AIR PUSHES ACROSS
NCENT AND NERN PENN DURING THE DAY...WHILE THE CFRONTAL BOUNDARY
HANGS UP ACROSS SWRN PENN.

CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S NW MTNS TO M80S
SE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL
RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER
RIDGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE
UPCOMING WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY
PROVIDE SOME DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A
1020MB SFC HIGH PROGGED TO CROSS THE NORTHERN GLAKES
REGION...PERSISTENCE FORECAST IS LIKELY THE BEST ONE WITH ABOVE
CLIMATOLOGICAL POPS INDICATED THROUGH THE END OF THE COMING WEEK.

AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS
PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE
NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY
WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL
CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE
TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS
FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST
UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
A LINE OF THUNDERSTORMS IS MOVING FROM THE NORTHEAST TO THE
SOUTHWEST ACROSS CENTRAL PA LATE THIS AFTERNOON AND THROUGH THE
FIRST HALF OF TONIGHT. THESE STORMS WILL AFFECT BFD FROM 2130
THROUGH 2300. THE BIGGEST QUESTION IS HOW THIS LINE STAYS TOGETHER
AS THE EVENING CONTINUES AND IT MOVES INTO CENTRAL PA. EXPECT
UNV AND JST TO BE IMPACTED WITH LESSER CHANCES AT MDT...AOO...LNS
AND IPT.

KUNV...KAOO AND KJST WILL SEE VERY LITTLE CHC OF ANY RESTRICTIONS
THROUGH 23-00Z SAT WITH THE SYSTEM REACHING THEM BETWEEN 00Z TO
02Z.

AS THIS SYSTEM EXITS LATE TONIGHT EXPECT LOCALIZED IFR TO LIFR IN
FOG TO BE LIKELY ACROSS THE REGION EARLY SATURDAY DUE TO THE
RECENT PRECIPITATION.

OUTLOOK...

SAT...ISOLD MVFR IMPACTS POSS FROM SHRA/TSRA...MAINLY SOUTHWEST
THIRD OF PENN.

SUN...NO SIG WX EXPECTED.

MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS.

TUE AND WED...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...DEVOIR
AVIATION...LAMBERT/CERU
Hazardous weather outlook, Jun 12, 6:12 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
612 PM EDT FRI JUN 12 2015

PAZ018-019-024>028-033>036-042-049>053-056>059-063>066-132215-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SULLIVAN-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
612 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN AS IT
HEADS EAST ACROSS THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS..THEN
TOWARD THE MIDDLE SUSQUEHANNA VALLEY LATE THIS EVENING. STILL...A
FEW LOCATIONS COULD SEE BRIEF STRONG...TO DAMAGING WIND GUSTS
AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-037-132215-
WARREN-MCKEAN-POTTER-TIOGA-
612 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ010>012-017-041-045-046-132215-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
612 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LAMBERT

In the hours before

Local storm report, Jun 12, 7:51 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
751 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.

&&

EVENT NUMBER CTP1500141

MACH
Local storm report, Jun 12, 7:55 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     BEAVERTOWN              40.75N  77.17W
06/12/2015                   SNYDER             PA   911 CALL CENTER

            TREE ON WIRES

0500 PM     TSTM WND DMG     3 NNW WARREN            41.88N  79.17W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
            TOWNSHIP

0512 PM     TSTM WND DMG     4 W SUGAR GROVE         41.98N  79.42W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
            IN FARMINGTON TOWNSHIP

0530 PM     TSTM WND DMG     LUDLOW                  41.73N  78.95W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN NEAR LUDLOW IN HAMILTON TOWNSHIP

0535 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN IN THE CITY OF BRADFORD

0540 PM     TSTM WND DMG     4 S SHEFFIELD           41.64N  79.03W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
            IN SHEFFIELD TOWNSHIP

0550 PM     TSTM WND DMG     KANE                    41.66N  78.81W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
            LOCATIONS THROUGHOUT SW MCKEAN COUNTY

0551 PM     TSTM WND DMG     MOUNT JEWETT            41.72N  78.64W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN IN HAMLIN TOWNSHIP NEAR MOUNT
            JEWITT

0658 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            LARGE TREE FELL ON WAYNE ROAD NEAR SR 5523.
            MOTORCYCLIST CRASHED INTO FALLEN TREE.

0715 PM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN ON LINES WITH POWER OUTAGES

0720 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.

0732 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE BLOCKING RIVERVIEW ROAD

0742 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.

&&

EVENT NUMBER CTP1500129 CTP1500130 CTP1500131 CTP1500134 CTP1500135
CTP1500132 CTP1500133 CTP1500136 CTP1500137 CTP1500138 CTP1500139
CTP1500140 CTP1500141

MACH
Local storm report, Jun 12, 8:12 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
812 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/12/2015                   CAMBRIA            PA   911 CALL CENTER

            UTILITY WIRES DOWN

&&

EVENT NUMBER CTP1500142

MACH
Local storm report, Jun 12, 8:13 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     ALTOONA                 40.51N  78.40W
06/12/2015                   BLAIR              PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1500143

MACH
Local storm report, Jun 12, 8:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
814 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     ROARING SPRING          40.33N  78.40W
06/12/2015                   BLAIR              PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1500144

MACH
Local storm report, Jun 12, 8:20 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     BEAVERTOWN              40.75N  77.17W
06/12/2015                   SNYDER             PA   911 CALL CENTER

            TREE ON WIRES

0500 PM     TSTM WND DMG     3 NNW WARREN            41.88N  79.17W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
            TOWNSHIP

0512 PM     TSTM WND DMG     4 W SUGAR GROVE         41.98N  79.42W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
            IN FARMINGTON TOWNSHIP

0530 PM     TSTM WND DMG     LUDLOW                  41.73N  78.95W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN NEAR LUDLOW IN HAMILTON TOWNSHIP

0535 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN IN THE CITY OF BRADFORD

0540 PM     TSTM WND DMG     4 S SHEFFIELD           41.64N  79.03W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
            IN SHEFFIELD TOWNSHIP

0550 PM     TSTM WND DMG     KANE                    41.66N  78.81W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
            LOCATIONS THROUGHOUT SW MCKEAN COUNTY

0551 PM     TSTM WND DMG     MOUNT JEWETT            41.72N  78.64W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN IN HAMLIN TOWNSHIP NEAR MOUNT
            JEWITT

0658 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            LARGE TREE FELL ON WAYNE ROAD NEAR SR 5523.
            MOTORCYCLIST CRASHED INTO FALLEN TREE.

0715 PM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN ON LINES WITH POWER OUTAGES

0715 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/12/2015                   CAMBRIA            PA   911 CALL CENTER

            UTILITY WIRES DOWN

0720 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.

0732 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE BLOCKING RIVERVIEW ROAD

0742 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.

0750 PM     TSTM WND DMG     ALTOONA                 40.51N  78.40W
06/12/2015                   BLAIR              PA   911 CALL CENTER

            TREES AND WIRES DOWN

0750 PM     TSTM WND DMG     ROARING SPRING          40.33N  78.40W
06/12/2015                   BLAIR              PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1500129 CTP1500130 CTP1500131 CTP1500134 CTP1500135
CTP1500132 CTP1500133 CTP1500136 CTP1500137 CTP1500138 CTP1500142
CTP1500139 CTP1500140 CTP1500141 CTP1500143 CTP1500144

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan, Tioga59 min
Jun 12, 8:14 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Perry61 min
Jun 12, 8:57 PM EDTSpecial Weather StatementCTPBedford, Fulton, Huntingdon48 min
Jun 12, 9:18 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Northumberland, Perry and 2 more57 min
Jun 12, 9:42 PM EDTSpecial Weather StatementCTPFranklin33 min
Jun 12, 10:04 PM EDTSpecial Weather StatementCTPSchuylkill41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.